# SDR YV3R2020012020230

- Difficulty date: January 10, 2020
- Submitted: January 28, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-RB
- Make and model: Robsin R22BETAII
- Aircraft serial: 3522
- Aircraft time: 3,278 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: LOTZ
- Condition: Defective
- Part time: 11 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 WAS CAUSING VIBRATION THROUGH HELICOPTER AT 100%.
